MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC PASSIVE BIOPSY NEEDLE; INSTRUMENT, STEREOTAXIC

QUALITY TECH SERVICES LLC PASSIVE BIOPSY NEEDLE; INSTRUMENT, STEREOTAXIC
Model Number 9733068
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight not available from the site.No devices were returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while in a stereotactic biopsy of the left cerebral peduncular, the biopsy needle was found to be defective.It was reported that the depth stop "puck" of the unit would not engage on the needle when tightened.It was noted that the issue was discovered prior to use and that a second needle was used to complete the procedure.There was a reported delay to the procedure of fifteen minutes due to this issue.There was no reported impact on patient outcome.

Brand Name
PASSIVE BIOPSY NEEDLE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key9403146
Report Number3012165443-2019-00023
Device Sequence Number2973051
Product Code HAW
UDI-Device Identifier00643169702943
UDI-Public00643169702943
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Model Number9733068
Device Catalogue Number9733068
Device Lot Number066513519C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR